# SDR SWAA2022011353824

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 LBL 35 IS CRACKED AT FASTENER HOLE. ; / [01] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23. CRACK VERIFIED. TOOL#36303; DUE 13APR22; [02] REMOVED L/H O/B C CHANEL FOR ACCESS. IAW SRM 57-10-10-2R-5; STEP 4; SRM 51-40-02-OG-O.; [03] REMOVED DAMAGE ATTACH ANGLE. IAW SRM 57-10-10-2R-5; [04] RECEIVED FROM BACKSHOP REPAIR SPLICE ANGLE -2; WORK ORDER # 43063/5100/0004; -1 REPLACEMENT ANGLE WORK ORDER # 43063/5100/0003. IAW SRM 57-10-10-2R-5; [05] VERIFIED STEPS 2-4; [06] ACCOMPLISHED OPEN HOLE HFEC AT ALL REMOVED FASTENERS IAW B737 NDT P6 51-00-00 P16 TOOL 40083 DUE 15 JUL22. NO CRACKS NOTED; [07] ACCOMPLISHED A VISUAL INSPECTION ON REPAIR AREA. IAW SRM 57-10-10-2R-5.; [08] FABRICATED REPAIR ANGLES-1 AND -2. IAW SRM 57-10-10-2R-5.; [34] REPAIRED STA 663 HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT LBL 35 IAW B737 SRM 57-10-10-2R-5; [35] VERIFIED ITEM 33. NO LEAKS NOTED; [36] COMPLETED INSTALLATION LH OB ''C'' CHANNEL FROM STEP 27 IAW SRM 51-40-02 AND DWG 111A1000 REV B; [37] ALL WORK C/W AUDIT C/W
